Translator Disclaimer
March 2008 Equivariant and fractional index of projective elliptic operators
R. B. Melrose Mathai, I. M. Singer
J. Differential Geom. 78(3): 465-473 (March 2008). DOI: 10.4310/jdg/1207834552

Abstract

In this note the fractional analytic index, for a projective elliptic operator associated to an Azumaya bundle, of [5] is related to the equivariant index of [1, 6] for an associated transversally elliptic operator.

Citation

Download Citation

R. B. Melrose Mathai. I. M. Singer. "Equivariant and fractional index of projective elliptic operators." J. Differential Geom. 78 (3) 465 - 473, March 2008. https://doi.org/10.4310/jdg/1207834552

Information

Published: March 2008
First available in Project Euclid: 10 April 2008

zbMATH: 1147.58018
MathSciNet: MR2396250
Digital Object Identifier: 10.4310/jdg/1207834552

Rights: Copyright © 2008 Lehigh University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.78 • No. 3 • March 2008
Back to Top